Journal article icon

Journal article

Similarity solutions of the lubrication equation

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS More from this journal
Volume:
10
Issue:
5
Pages:
107-113
Publication date:
1997-09-01
DOI:
ISSN:
0893-9659
Keywords:
Pubs id:
pubs:3701
UUID:
uuid:61c9fd38-83e3-4929-8fe5-e2dabc8b35e1
Local pid:
pubs:3701
Source identifiers:
3701
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP